# SDR UPS97825157

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND CORROSION ON LT HORIZ STAB L/E AT XFS 178 UPPER SURFACE.  REMOVED CORROSION, FABRICATED REPAIR DOUBLER, DRILLED, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 51-1-8, 55-2-1, 51-1-21, 51-3-0.
